MAUDE Adverse Event Report: Medtronic Mexico S. De R.L. De CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

Medtronic Mexico S. De R.L. De CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVFXPLUS-26
Medical Device Problem Codes Activation Failure (3270); Thickening of Material (4056)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the day following the implant of this transcatheter bioprosthetic aortic valve within a pre-existing non-medtronic transcatheter valve, a computed tomography (ct) was performed.The ct identified a fusiform thickening of the transcatheter aortic valve leaflets.This was consistent with grade 2-3 hypoattenuated leaflet thickening (halt).A transthoracic echocardiogram (tte) was also performed.Baseline medication included anti-coagulation medication.Eliquis and aspirin would continue.The event was reported as resolving.No symptoms occurred due to halt.The physician indicated the event was causal related to the transcatheter valve and the redo transcatheter valve implant procedure.Additional information indicated that prior to the implant of this transcatheter aortic bioprosthetic valve (tav), a pre-implant dilatation of the non-medtronic tav was performed.During the valve-in-valve procedure, the second tav was deployed and underexpansion of the medtronic tav occurred.A post-implant dilatation was performed.
 
Additional Manufacturer Narrative
D10 ahk continuation of d10: product id {d-evolutfx-2329}; product lot/serial number (b)(6); product type: {delivery catheter system (dcs)}; implant date {na}; explant date {na} product id {l-evolutfx-2329}; product lot/serial number {unknown}; product type: {compression loading system (cls)}; implant date {na}; explant date {na} medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50946641
Report Number9617601-2026-05871
Device Sequence Number9552079
Product Code NPT
UDI-Device Identifier00763000716134
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVFXPLUS-26
Device Catalogue NumberEVFXPLUS-26
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured11/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age86 YR
Patient SexFemale
Patient Weight273 LB
Patient RaceWhite